CSpace
apropertyofproductsofnewgeneralizedfunctions
Li Yaqing
1996
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume9Issue:2Pages:171
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39180
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li Yaqing. apropertyofproductsofnewgeneralizedfunctions[J]. systemsscienceandmathematicalscience,1996,9(2):171.
APA Li Yaqing.(1996).apropertyofproductsofnewgeneralizedfunctions.systemsscienceandmathematicalscience,9(2),171.
MLA Li Yaqing."apropertyofproductsofnewgeneralizedfunctions".systemsscienceandmathematicalscience 9.2(1996):171.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Yaqing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Yaqing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Yaqing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.